# SDR AALA201601079006

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 4,870 hours, 1,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR PRESS MSG ON FLIGHT ATTENDANTS FWD PANEL.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
